How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Selah R, M.S. LPC Your Own Question
Selah R, M.S. LPC
Selah R, M.S. LPC, Therapist
Category: Mental Health
Satisfied Customers: 582
Experience:  Licensed Professional Counselor; over 13+ yrs exp working with adults, teens, & families/couples.
Type Your Mental Health Question Here...
Selah R, M.S. LPC is online now
A new question is answered every 9 seconds

ive been taking clonozapam for about 2 years now and it doesnt

This answer was rated:

ive been taking clonozapam for about 2 years now and it doesnt seem to be working anymore. my doc just started me on 25 ml of lamictal that ive been taking for about a week now. i feel better mood wise but my anxiety is worse. today i called my doc and he gave me 2ml of abilify to take with the lamictal. so right now im taking 25 ml of lamictal, 2ml of abilify and clonozapam iml twice a u think this is a good combo if so when will i start to feel better. ive taken just about all the ssris and all of them made me worse. if this doesnt work do u have any suggestions. i also have an appoinyment for accupunture next week cause i heard it may just fed up with all of this will anything ever make me feel better cause i cant live like this for the rest of my life im only 28 and have 2 kids please help.......
Thank you for trusting JustAnswer with your important question.

Hello again :-)

The Lamictal is supposed to help with mood, but it doesn't always help with anxiety. Abilify usually does help with the anxiety kind of symptoms, and you should probably start feeling a difference starting between the next week, and that benefit should continue to improve over the next two to three weeks as the medication builds up in your system. Hang in there, sometimes starting a medication for anxiety can make you more anxious just because you're so focused on your anxiety symptoms and want them to go away so badly! Kind of like the longer you stare at a pimple on your face the larger and worse it seems to look in the mirror. It hasn't changed, but your focus changes.

If the Abilify doesn't make any difference within the next 7-10 days, I'd ask to go up to 5mg.

Best wishes,
Selah R, M.S. LPC and other Mental Health Specialists are ready to help you

Related Mental Health Questions